# SDR YENA2018090730330

- Difficulty date: September 3, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N306JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000272
- Aircraft time: 27,293 hours, 17,585 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 66536103
- Part serial: L5073
- Condition: Unserviceable
- Location: Cabin
- Part time: 32,509 hours, 20,741 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2001, BUF-JFK. FRONT LIFE RAFT UNRAVELING. REMOVED AND REPLACED FWD LIFE RAFT REF AMM 25-66-00. A/C OK TO CONTINUE.
